# SDR CA121019005

- Difficulty date: October 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172F
- Engine: Cont O300D
- Propeller: Mcauly 1C172EM
- System (JASC): 3210 · Main Landing Gear
- Part: U Bolt
- Part number: 0541153
- Condition: Sheared
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION OF MLG,  NOTICED THAT MLG "U" BOLT HAD SHEARED AT THE POINT WHERE THE NUT MEETS THE MLG BLOCK.
